PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 2 | 183-194
Tytuł artykułu

Solvability of some singular and nonsingular nonlinear third order boundary value problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence of positive solution to certain classes of singular and nonsingular third order nonlinear two point boundary value problems is examined using the idea of Topological Transversality.
Słowa kluczowe
Rocznik
Tom
54
Numer
2
Strony
183-194
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-04-05
poprawiono
1990-08-01
Twórcy
autor
  • Mathematics Department, University College Galway, National University of Ireland, Galway, Ireland
Bibliografia
  • [1] R. P. Agarwal, Some new results on two-point problems for higher order differential equations, Funkc. Ekvac. 29 (1986), 197-212.
  • [2] R. P. Agarwal, Existence-uniqueness and iterative methods for third-order boundary value problems, J. Comput. Appl. Math. 17 (1987), 271-289.
  • [3] L. E. Bobisud and D. O'Regan, Existence of solutions to some singular initial value problems, J. Math. Anal. Appl. 133 (1988), 214-230.
  • [4] J. Dugundji and A. Granas, Fixed Point Theory, Vol. 1, Monograf. Mat. 61, PWN, Warszawa 1982.
  • [5] A. Granas, R. B. Guenther and J. W. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. 244 (1985).
  • [6] A. Granas, R. B. Guenther and J. W. Lee, Nonlinear boundary value problems for some classes of ordinary differential equations, Rocky Mountain J. Math. 10 (1980), 35-58.
  • [7] L. K. Jackson, Existence and uniqueness of solutions of boundary value problems for Lipschitz equations, J. Differential Equations 32 (1979), 76-90.
  • [8] D. O'Regan, Topological transversality: Applications to third order boundary value problems, SIAM J. Math. Anal. 18 (3) (1987), 630-641.
  • [9] D. O'Regan, Singular and nonsingular third order boundary value problems, Proc. Royal Irish Acad. 90A (1990), 29-42.
  • [10] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York 1966.
  • [11] S. D. Taliaferro, A nonlinear singular boundary value problem, Nonlinear Anal. 3 (1979), 897-904.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv54z2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.